본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Forum of mathematics, sigma 28건

  1. [해외논문]   CHOW GROUPS, CHOW COHOMOLOGY, AND LINEAR VARIETIES  

    TOTARO, BURT
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We compute the Chow groups and the Fulton–MacPherson operational Chow cohomology ring for a class of singular rational varieties including toric varieties. The computation is closely related to the weight filtration on the ordinary cohomology of these varieties. We use the computation to answer one of the open problems about operational Chow cohomology: it does not have a natural map to ordinary cohomology.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Upper bounds for packings of spheres of several radii  

    DE LAAT, DAVID , DE OLIVEIRA FILHO, FERNANDO MÁ , RIO , VALLENTIN, FRANK
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We give theorems that can be used to upper bound the densities of packings of different spherical caps in the unit sphere and of translates of different convex bodies in Euclidean space. These theorems extend the linear programming bounds for packings of spherical caps and of convex bodies through the use of semidefinite programming. We perform explicit computations, obtaining new bounds for packings of spherical caps of two different sizes and for binary sphere packings. We also slightly improve the bounds for the classical problem of packing identical spheres.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   SINGLE-VALUED MOTIVIC PERIODS AND MULTIPLE ZETA VALUES  

    BROWN, FRANCIS
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract The values at 1 of single-valued multiple polylogarithms span a certain subalgebra of multiple zeta values. The properties of this algebra are studied from the point of view of motivic periods.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Random groups and nonarchimedean lattices  

    BARRÉ , , SYLVAIN , PICHOT, MIKAË , L
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We consider models of random groups in which the typical group is of intermediate rank (in particular, it is not hyperbolic). These models are parallel to Gromov's well-known constructions, and include for example a 'density model' for groups of intermediate rank. The main novelty is the higher rank nature of the random groups. They are randomizations of certain families of lattices in algebraic groups (of rank 2) over local fields.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   AN -FUNCTION-FREE PROOF OF VINOGRADOV'S THREE PRIMES THEOREM  

    SHAO, XUANCHENG
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We give a new proof of Vinogradov's three primes theorem, which asserts that all sufficiently large odd positive integers can be written as the sum of three primes. Existing proofs rely on the theory of$L$-functions, either explicitly or implicitly. Our proof is sieve theoretical and uses a transference principle, the idea of which was first developed by Green [ Ann. of Math. (2)161(3) (2005), 1609–1636] and used in the proof of Green and Tao's theorem [ Ann. of Math. (2)167(2) (2008), 481–547]. To make our argument work, we also develop an additive combinatorial result concerning popular sums, which may be of independent interest.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   SUR LES COMPOSANTES CONNEXES D'UNE FAMILLE D'ESPACES ANALYTIQUES -ADIQUES  

    POINEAU, JÉ , RÔ , ME
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    REsumE Soit$X=\mathcal{M}(\mathscr{A})$un espace affinoIde et soient$f,g\in \mathscr{A}$. Nous Etudions les ensembles de composantes connexes des espaces dEfinis par une inEgalitE de la forme$|f|\le r\, |g|$, avec$r\ge 0$. Nous montrons qu'il existe une partition finie de$\mathbf{R}_{+}$en intervalles sur lesquels ces ensembles sont canoniquement en bijection et que les bornes de ces intervalles appartiennent A$\sqrt{\rho (\mathscr{A})}$. Abstract On the connected components of a family of$\boldsymbol {p}$-adic analytic spaces.Let $X=\mathcal{M}(\mathscr{A})$be an affinoid space and let$f,g\in \mathscr{A}$. We study the sets of connected components of the spaces defined by an inequality of the form$|f|\le r\, |g|$, with$r\ge 0$. We prove that there exists a finite partition of $\mathbf{R}_{+}$into intervals where those sets are canonically in bijection and that the bounds of those intervals belong to $\sqrt{\rho (\mathscr{A})}$.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Multi-solitons for nonlinear Klein–Gordon equations  

    CÔ , TE, RAPHAË , L , MUÑ , OZ, CLAUDIO
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract In this paper, we consider the existence of multi-soliton structures for the nonlinear Klein–Gordon (NLKG) equation in$\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge =\geqslant \let \geq =\geqslant \def \Pr {\mathit {Pr}}\def \Fr {\mathit {Fr}}\def \Rey {\mathit {Re}}\mathbb{R}^{1+d}$. We prove that, independently of the unstable character of NLKG solitons, it is possible to construct a$N$-soliton family of solutions to the NLKG equation, of dimension$2N$, globally well defined in the energy space$H^1\times L^2$for all large positive times. The method of proof involves the generalization of previous works on supercritical Nonlinear SchrOdinger (NLS) and generalized Korteweg–de Vries (gKdV) equations by Martel, Merle, and the first author [R. COte, Y. Martel and F. Merle, Rev. Mat. Iberoam. 27 (1) (2011), 273–302] to the wave case, where we replace the unstable mode associated to the linear NLKG operator by two generalized directions that are controlled without appealing to modulation theory. As a byproduct, we generalize the linear theory described in Grillakis, Shatah, and Strauss [J. Funct. Anal. 74 (1) (1987), 160–197] and Duyckaerts and Merle [Int. Math. Res. Pap. IMRP (2008), Art ID rpn002] to the case of boosted solitons, and provide new solutions to be studied using the recent work of Nakanishi and Schlag [Zurich Lectures in Advanced Mathematics, vi+253 pp (European Mathematical Society (EMS), ZUrich, 2011)] theory.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   DEGENERATIONS OF COMPLEX DYNAMICAL SYSTEMS  

    DE MARCO, LAURA , FABER, XANDER
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract We show that the weak limit of the maximal measures for any degenerating sequence of rational maps on the Riemann sphere${\hat{{\mathbb{C}}}} $must be a countable sum of atoms. For a one-parameter family$f_t$of rational maps, we refine this result by showing that the measures of maximal entropy have a unique limit on$\hat{{\mathbb{C}}}$as the family degenerates. The family$f_t$may be viewed as a single rational function on the Berkovich projective line$\mathbf{P}^1_{\mathbb{L}}$over the completion of the field of formal Puiseux series in$t$, and the limiting measure on$\hat{{\mathbb{C}}}$is the 'residual measure' associated with the equilibrium measure on$\mathbf{P}^1_{\mathbb{L}}$. For the proof, we introduce a new technique for quantizing measures on the Berkovich projective line and demonstrate the uniqueness of solutions to a quantized version of the pullback formula for the equilibrium measure on$\mathbf{P}^1_{\mathbb{L}}$.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   A NONSEPARABLE AMENABLE OPERATOR ALGEBRA WHICH IS NOT ISOMORPHIC TO A -ALGEBRA  

    CHOI, YEMON , FARAH, ILIJAS , OZAWA, NARUTAKA
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract It has been a long-standing question whether every amenable operator algebra is isomorphic to a (necessarily nuclear)$\mathrm{C}^*$-algebra. In this note, we give a nonseparable counterexample. Finding out whether a separable counterexample exists remains an open problem. We also initiate a general study of unitarizability of representations of amenable groups in$\mathrm{C}^*$-algebras and show that our method cannot produce a separable counterexample.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   PLANE WAVE STABILITY OF THE SPLIT-STEP FOURIER METHOD FOR THE NONLINEAR SCHRODINGER EQUATION  

    FAOU, ERWAN , GAUCKLER, LUDWIG , LUBICH, CHRISTIAN
    Forum of mathematics, sigma v.2 , 2014 , 2050-5094 ,

    초록

    Abstract Plane wave solutions to the cubic nonlinear SchrOdinger equation on a torus have recently been shown to behave orbitally stable. Under generic perturbations of the initial data that are small in a high-order Sobolev norm, plane waves are stable over long times that extend to arbitrary negative powers of the smallness parameter. The present paper studies the question as to whether numerical discretizations by the split-step Fourier method inherit such a generic long-time stability property. This can indeed be shown under a condition of linear stability and a nonresonance condition. They can both be verified in the case of a spatially constant plane wave if the time step-size is restricted by a Courant–Friedrichs–Lewy condition (CFL condition). The proof first uses a Hamiltonian reduction and transformation and then modulated Fourier expansions in time. It provides detailed insight into the structure of the numerical solution.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지